International Journal of Mathematics and Mathematical Sciences
Volume 28 (2001), Issue 8, Pages 469-478
Slightly -continuous functions
Department of Mathematics, Yatsushiro College of Technology, Kumamoto, Yatsushiro 866-8501, Japan
Received 1 September 2000; Revised 30 January 2001
Copyright © 2001 Takashi Noiri. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We define a function to be slightly -continuous if for every clopen set of , . We obtain
several properties of such a function. Especially, we define the
notion of ultra-regularizations of a topology and obtain
interesting characterizations of slightly
-continuous functions by using it.